MathSciNet Relay Station
MathSciNet bibliographic data
MR1720128 (2000g:35059) 35J65 (35B05 35K60 92D25)
Du, Yihong; Huang, Qingguang Blow-up solutions for a class of semilinear elliptic and parabolic equations. SIAM J. Math. Anal. 31 (1999), no. 1, 1–18.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement